Exceedence Measure of classes of algebraic polynomials

K Farahmand

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages419-426
    JournalJournal of Theoretical Probability
    Volume16
    Issue number2
    Publication statusPublished - Apr 2003

    Cite this

    Farahmand, K. / Exceedence Measure of classes of algebraic polynomials. In: Journal of Theoretical Probability. 2003 ; Vol. 16, No. 2. pp. 419-426.
    @article{9842bf150b1d48c5baedcc6254c4cd05,
    title = "Exceedence Measure of classes of algebraic polynomials",
    author = "K Farahmand",
    year = "2003",
    month = "4",
    language = "English",
    volume = "16",
    pages = "419--426",
    journal = "Journal of Theoretical Probability",
    issn = "0894-9840",
    number = "2",

    }

    Exceedence Measure of classes of algebraic polynomials. / Farahmand, K.

    In: Journal of Theoretical Probability, Vol. 16, No. 2, 04.2003, p. 419-426.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Exceedence Measure of classes of algebraic polynomials

    AU - Farahmand, K

    PY - 2003/4

    Y1 - 2003/4

    M3 - Article

    VL - 16

    SP - 419

    EP - 426

    JO - Journal of Theoretical Probability

    T2 - Journal of Theoretical Probability

    JF - Journal of Theoretical Probability

    SN - 0894-9840

    IS - 2

    ER -